Journal of Mathematics and Statistics

Hilbert-Type Inequalities Revisited

Waleed Abuelela

DOI : 10.3844/jmssp.2016.115.118

Journal of Mathematics and Statistics

Volume 12, Issue 2

Pages 115-118


Considering different parameters, Hilbert-type integral inequality for functions f(x), g(x) in L2[0, ∞) will be generalized.


© 2016 Waleed Abuelela. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.